# SDR SWAA2024041864146

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO AFT BULKHEAD R/H LOWER SUPPORT HAS CORROSION AT UPPER SURFACE I/B END MKD (107-002)<[01] REMOVE CORROSION AT FWD CARGO AFT BULKHEAD R/H LOWER SUPPORT PER REF SRM 51-10-02-0G-0; EVALUATED REWORKED AREA; ORIGINAL MAT:0.071'; MAT LOSS:0.003'; REMAINING THICKNESS:0.068'. FOUND WITHIN LIMIT PER REF SRM 53-30-08-1A-1;[02] VERIFIED STEP 1.
